# SDR ZLWA0701

- Difficulty date: August 12, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N650K
- Make and model: Cessna 650
- Aircraft serial: 6507034
- Aircraft time: 3,799 hours, 2,751 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Blown
- Location: Apu Bay
- Part time: 1,850 hours
- Component: Apu, Garrtt, GTCP36150W
- Component part number: 38003041
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU BLEED AIR ON, GOT BLUE SMOKE IN COCKPIT AND CABIN.
